# SDR DXTA2025040702982

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 5,873 hours, 3,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT BATTERY PACK # 2 INOP. CORRECTIVE ACTION: SWAPPED EMERGENCY LIGHT CBS28-1 S/N 000150 FROM POSITION #2 TO POSITION #3 AND EMERGENCY BATTERY PIN CBS28-1 S/N 2297M POSITION #3 TO POSITION #2 IAW CE 680A AMM 33-50-06. OPS CHECK PERFORMED AND FOUND OK AT THIS TIME.
